MathSciNet Relay Station
MathSciNet bibliographic data
MR410063 35F25 (47F05 47G05)
Treves, F. Solution of Cauchy problems modulo flat functions. Comm. Partial Differential Equations 1 (1976), no. 1, 45–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement